# SDR AU990101

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7314 · Engine Fuel Pump
- Part: Housing
- Part number: 78528
- Condition: Broken
- Location: Oil Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP HOUSING BROKEN.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.
